Acta Mathematica, 1991

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (14 articles)

Volume 169, Issue 1

[1] Desingularization of non-dicritical holomorphic foliations and existence of separatrices

F. Cano Universidad Valladolid, Valladolid, Spain D. Cerveau Université de Rennes I, Rennes, France

TBD mathscidoc:1701.331763

Acta Mathematica, 169, (1), 1-103, 1989.11
[ Download ] [ 2017-01-08 20:33:18 uploaded by actaadmin ] [ 497 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The structure of the automorphism group of an injective factor and the cocycle conjugacy of discrete abelian group actions

Y. Kawahigashi University of Tokyo, Tokyo, Japan C. E. Sutherland University of New South Wales, Kensington, New South Wales, Australia M. Takesaki University of California, Los Angeles, CA, USA

TBD mathscidoc:1701.331764

Acta Mathematica, 169, (1), 105-130, 1989.11
[ Download ] [ 2017-01-08 20:33:18 uploaded by actaadmin ] [ 572 downloads ] [ 0 comments ] [ Cited by 34 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Volume comparison à la Aleksandrov

Karsten Grove University of Maryland, College Park, MD, USA Peter Petersen University of California, Los Angeles, CA, USA

TBD mathscidoc:1701.331765

Acta Mathematica, 169, (1), 131-151, 1991.3
[ Download ] [ 2017-01-08 20:33:18 uploaded by actaadmin ] [ 492 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Estimates for the $$\bar \partial $$ -Neumann problem in pseudoconvex domains of finite type in C^{2}problem in pseudoconvex domains of finite type in C^{2}

D. -C. Chang University of Maryland, College Park, MD, USA A. Nagel University of Wisconsin, Madison, WI, USA E. M. Stein Princeton University, Princeton, NJ, USA

TBD mathscidoc:1701.331766

Acta Mathematica, 169, (1), 153-228, 1989.12
[ Download ] [ 2017-01-08 20:33:18 uploaded by actaadmin ] [ 680 downloads ] [ 0 comments ] [ Cited by 25 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The iteration of cubic polynomials Part II: patterns and parapatterns

Bodil Branner The Technical University of Denmark, Lyngby, Denmark John H. Hubbard Cornell University, Ithaca, N.Y., USA

TBD mathscidoc:1701.331767

Acta Mathematica, 169, (1), 229-325, 1989.8
[ Download ] [ 2017-01-08 20:33:18 uploaded by actaadmin ] [ 383 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 170, Issue 1

[1] Distribution of simple zeros of polynomials

Vilmos Totik Bolyai Institute, Aradi vertanuk tere 1, Szeged, Hungary

TBD mathscidoc:1701.331768

Acta Mathematica, 170, (1), 1-28, 1991.8
[ Download ] [ 2017-01-08 20:33:19 uploaded by actaadmin ] [ 571 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Quasiregular mappings in even dimensions

Tadeusz Iwaniec Institut Mittag-Leffler, Djursholm, Sweden Gaven Martin Institut Mittag-Leffler, Djursholm, Sweden

TBD mathscidoc:1701.331769

Acta Mathematica, 170, (1), 29-81, 1990.4
[ Download ] [ 2017-01-08 20:33:19 uploaded by actaadmin ] [ 774 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Calibrations and spinors

Jiri Dadok Department of Mathematics, Indiana University F. Reese Harvey Department of Mathematics, Rice University

TBD mathscidoc:1701.331770

Acta Mathematica, 170, (1), 83-120, 1990.7
[ Download ] [ 2017-01-08 20:33:19 uploaded by actaadmin ] [ 978 downloads ] [ 0 comments ] [ Cited by 20 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Representation theoretic rigidity in PSL (2,R)

Christopher Bishop University of California, Los Angeles, CA, USA Tim Steger University of Chicago, Chicago, IL, USA

TBD mathscidoc:1701.331771

Acta Mathematica, 170, (1), 121-149, 1990.4
[ Download ] [ 2017-01-08 20:33:19 uploaded by actaadmin ] [ 836 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 170, Issue 2

[1] Multiplicities of algebraic linear recurrences

Hans Peter Schlickewei Abteilung Mathematik Oberer Eselsberg, Universität Ulm

TBD mathscidoc:1701.331772

Acta Mathematica, 170, (2), 151-180, 1990.3
[ Download ] [ 2017-01-08 20:33:19 uploaded by actaadmin ] [ 621 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] An explicit formula for the fourth power mean of the Riemann zeta-function

Yoichi Motohashi Department of Mathematics College of Science and Technology, Nihon University

TBD mathscidoc:1701.331773

Acta Mathematica, 170, (2), 181-220, 1990.9
[ Download ] [ 2017-01-08 20:33:19 uploaded by actaadmin ] [ 725 downloads ] [ 0 comments ] [ Cited by 27 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A nonlinear elliptic system for maps from Hermitian to Riemannian manifolds and rigidity theorems in Hermitian geometry

Jürgen Jost Institut für Mathematik Ruhr-Universität Bochum, Ruhr..Universität Bochum Shing-Tung Yau Department of Mathematics, Harvard University

TBD mathscidoc:1701.331774

Acta Mathematica, 170, (2), 221-254, 1990.3
[ Download ] [ 2017-01-08 20:33:19 uploaded by actaadmin ] [ 561 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Integers, without large prime factors, in arithmetic progressions, I

Andrew Granville Institute for Advanced Study, Princeton, NJ, USA

TBD mathscidoc:1701.331775

Acta Mathematica, 170, (2), 255-273, 1990.2
[ Download ] [ 2017-01-08 20:33:20 uploaded by actaadmin ] [ 537 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Precise damping conditions for global asymptotic stability for nonlinear second order systems

Patrizia Pucci Dipartimento di Matematica, Università di Perugia James Serrin Department of Mathematics, University of Minnesota

TBD mathscidoc:1701.331776

Acta Mathematica, 170, (2), 275-307, 1991.2
[ Download ] [ 2017-01-08 20:33:20 uploaded by actaadmin ] [ 373 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved